Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

After taking thyronorm I have put on weight , how can I reduce my weight ?

a year ago thyroid was detected and from that point am taking thyronorm whose dose changes every 3 months Hi, this vaishali 26 yrs. old a year ago thyroid was detected and from that point am taking thyronorm whose dose changes every 3 months. Changing of thyronorm dose every 3 months is ok. Previously my weight was between 55-60 but now it is 75kg.I had started gym and my weight is not coming under control. Is there any other doctor to whom should I concern or any other any method by which i can reduce my weight?
Asked On : Fri, 4 Feb 2011
Answers:  2 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome to HCM forum.Your weight gain has nothing to do with your taking and changing the dose of thyronorm.You must consult a dietician and join the gym for reducing your weight.This obesity may result in insulin resistance,chances of diabetes in future and problem in conceiving in future.So be serious in shedding your weight.Thanks and good luck.
Answered: Fri, 9 Dec 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
It is not necessary that the weight gain you are having is due to change in your thyronorm dose. If your TSH levels are O.K., then continue with your dose.For losing weight, strict diet control with exercise is a must.
Dr. Rakhi Tayal
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor